MathSciNet Relay Station
MathSciNet bibliographic data
MR2037253 93B36 (93E20)
Xu, Shengyuan; Lam, James; Chen, Tongwen Robust $H_\infty$ control for uncertain discrete stochastic time-delay systems. Systems Control Lett. 51 (2004), no. 3-4, 203–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement